# SDR IPXA2014071683633

- Difficulty date: June 25, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 23,065 hours, 15,874 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-12, LT WING OTBD MAIN FLAP, INBD UPPER EDGE GOUGED.  ACCOMPLISHED EO B757-5750-39142-A.
